# SDR ASAA2017110722553

- Difficulty date: November 7, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A522024
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FWD AND AFT FITTINGS SUPPORT PLATE CORRODED AT NUTPLATE HOLES.  ACFT GROUNDED.  REMOVED AND REPLACED THE GIRT BAR FITTINGS IAW SRM 51-40-02 AND DWG 141A5220-1, REV A.
